# SDR AU980039

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: NB40C075
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OLEO ASSEMBLY TO LANDING GEAR LEG ATTACHMENT FITTING HAD BOTH FLANGES BROKEN OFF ALLOWING THE WHEELS TO PIVOT THROUGH 360 DEGREES.
